# SDR COMA9910146

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 1159
- System (JASC): 3160 · Central Display
- Part: Annunciator
- Part number: 3069001017
- Condition: Failed
- Location: Cockpit
- Part time: 11,919 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WAS ABORTED DUE TO MULTIPLE ERRATIC WARNINGS ON ANNUNCIATOR.  REPLACED THE ANNUNCIATOR PANEL ASSEMBLY.
